Guillaume Olive

Researcher in applied Mathematics

 

 

Contact Information

e-mail: math.golive [at] gmail.com

Institute of Mathematics
Jagiellonian University
ul. prof. Stanislawa Lojasiewicza 6
30-348 Krakow
Poland

Office 2100



Research Interests

• Partial differential equations, Integral equations
• Control theory and stabilization
• Spectral theory
• Pluripotential theory



Teaching

Lecture notes at the Shandong University (2017)



Articles in preparation

[10] J.-M. Coron, L. Hu, G. Olive and P. Shang, Finite-time boundary stabilization of linear hyperbolic balance laws with coefficients depending on time and space, in preparation (2019).



Articles submitted in a peer-reviewed journal

[9] L. Hu and G. Olive, Minimal time for the exact controllability of one-dimensional first-order linear hyperbolic systems by one-sided boundary controls, submitted (2019). https://arxiv.org/abs/1901.06005v2



Articles published in a peer-reviewed journal

[8] M. Duprez and G. Olive, Compact perturbations of controlled systems, Math. Control Relat. Fields 8 (2018), pp. 397-410.

[7] J.-M. Coron, L. Hu and G. Olive, Finite-time boundary stabilization of general linear hyperbolic balance laws via Fredholm backstepping transformation, Automatica 84 (2017), pp. 95-100.

[6] F. Alabau-Boussouira, J.-M. Coron and G. Olive, Internal controllability of first order quasilinear hyperbolic systems with a reduced number of controls, SIAM J. Control Optim. 55-1 (2017), pp. 300-323.

[5] J.-M. Coron, L. Hu and G. Olive, Stabilization and controllability of first-order integro-differential hyperbolic equations, J. Funct. Anal. 271 (2016), 3554–3587.

[4] A. Benabdallah, F. Boyer, M. Gonzalez-Burgos and G. Olive, Sharp estimates of the one-dimensional boundary control cost for parabolic systems and application to the N-dimensional boundary null-controllability in cylindrical domains, SIAM J. Control Optim. 52 (2014), no. 5, 2970–3001.

[3] F. Boyer and G. Olive, Approximate controllability conditions for some linear 1D parabolic systems with space-dependent coefficients, Math. Control Relat. Fields 4 (2014), no. 3, 263–287.

[2] G. Olive, Boundary approximate controllability of some linear parabolic systems, Evol. Equ. Control Theory 3 (2014), no. 1, 167–189.

[1] G. Olive, Null-controllability for some linear parabolic systems with controls acting on different parts of the domain and its boundary, Math. Control Signals Systems 23 (2012), no. 4, 257–280.



Detailed Curriculum Vitae